# SDR CA040103002

- Difficulty date: December 5, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 3,887 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M230881320
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 23078019
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COULD NOT GET LT GENERATOR ON LINE. MAINTENANCE REPLACED STARTER GENERATOR BRUSH INSPECTION ON REMOVED UNIT SHOWED EXCESSIVE WEAR.  ONLY 755.9 HRS SINCE NEW. STARTER GEN OH 1500 HRS. BRUSH INSP EVERY 400 HRS. NORMAL BRUSH LIFE 2200 HRS BUT ALWAYS REPLACED AT O/H.
